Go to the Addiction forum, they will have more info there.
You are not in too deep, but if it has been a while, there will be some mental and physical effects. I would suggest cutting it in half each day for a while and seeing how you do before dropping to 0. (NOTE: I am NOT a doctor, so take any advice like this as a possible tip and nothing else.)
Plus get off it! I got caught in Vics, then percs, then next thing I know I had a full-on oc addiction! (a 5 mg Perc is EXACTLY like a 5 mg oc...it's been months since I quit but thinking about one of those makes my mouth water...that should show you the danger.)
Withdrawal from serious dosages will DEFINITELY cause depression even to those not prone to it.
I hate to be the bearer of bad news, but you are borderline enough that it is possible you will be ok, if not. ..that's why we are all here to help and support!
One more positive note: I am essentially Bi-Polar at heart (drugs or drug-free.)
I started taking mood stabilizer medication (Lamictal) years ago and in my drug days I tried taking Ecstasy...the mood stabilizer kicked in and the E didn't work! I don't know what you are taking but there is a chance your medication will help.
Again, quit the opiates, they are very helpful for pain, but taken at any length (even at low dosages of Vicodin...see the addiction forum again...they are basically much harder to get off of than almost anything else.)
I can honestly say to myself that I am not addicted....i can quit cold turkey no problem...im on lexapro, lamictal, geodon and klonopin...do you think this should be enough to beat the chance of depression??....again, i was told by doctors i was not taking enough to even experience withdrawal symptoms....thx...
How long have you been on those medications? I'm on Lamictal and Lexapro.
I just started the Lexapro and I think I may stop as there are withdrawal symptoms with that one.
Plus I'm mainly bi-polar. Lamictal literally saved my life. I used to go weeks thinking about suicide and how I hated *existence* itself. It's been four years and I still have not even contemplated suicide. I hope it's the same for you.
To be honest, as someone in MUCH deeper than yourself, you should be fine. There is depression involved with any step-off, but I think you are confusing *normal* healthy depression with the clinical one that we have...I don't think you have to worry about it. Again, good luck!
how is one to know if they are "bi polar".......i have actue mood drops where im happy as can be one day and the next im sad/mad/disappointed....never said anything because dont want to be just experiencing LIFE and make a big deal of it by thinking i have bi polar or something.....
I may be in the wrong forum, but I am in the process of setting up appt. to go on suboxone. I have been taking 10-15 vic/percs every day for the last 3 yrs. I am terrified about the withdrawals, but Im also terrified that I have been diagnosed w/ depression since I was about 16. Im now 28.
I am scared I am going to fall into an even deeper depression after letting go of these pills (which have been there for me for the past 3 yrs). Does anyone have any suggestions on how to handle this? Am I able to take Zoloft (i've taken before pretty successfully) while on suboxone? I am going to need something! Also what about Valiums for anxiety attacks and sleeping?
Is there anyone else out there who finds this whole process extremely difficult while trying to maintain a 9-5 job 6 days a week?? How do I go about this? I havent been at this job long enough to accrue a wks vaca. And I love my job, and cannot risk losing it.